# SDR HALA2018101500495

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 714 hours, 147 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BTB SMOKE SMELL DETECTED AFTER ENGINE NR 1 START.  FOUND OIL INTERMEDIATE PRESSURE DUCTING ON ENG NR 1.
